# SDR REXA2022011900115

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: SH670337933
- Condition: Corroded
- Location: Bs 629 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H SPLICE IS CORRODED AT FS 629.00 STGR 26L. REPLACED H SPLICE AT FS 629 AT STRGR 26L IAW CRJ900 SRM 51-42-22-001-001-A01
